List of citations in Numdam for : Existence of C 1,1 critical sub-solutions of the Hamilton-Jacobi equation on compact manifolds

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 3, p. 445-452

Rifford, Ludovic

Séminaire Laurent Schwartz — EDP et applications (2011-2012), Talk no. 27, 22 p.

Bernard, Patrick

Rendiconti del Seminario Matematico della Università di Padova, Volume 124  (2010), p. 221-229

Fathi, Albert; Giuliani, Alessandro; Sorrentino, Alfonso

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, p. 659-680

Roquejoffre, Jean-Michel

Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 975, p. 269-293